# SDR SWAA021223

- Difficulty date: June 2, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 27,467 hours, 24,394 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65L30878
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB CRANK ASSY PER MM.
